MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s10266-011-0015-4

Медицинская библиотека · Odontology · 2011

Nicorandil-induced tongue ulceration with or without fungal infection.

Terai Haruhiko, Yamanishi Hirohisa, Shimahara Masashi

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Oral ulceration is one of the common adverse effects of nicorandil in European countries. In Japan, however, only 9 cases of nicorandil-induced oral ulceration have been reported. Here, we report 3 cases of nicorandil-induced oral ulceration, one of which exhibited a unique clinical course associated with Candida infection. In this case, the initial discontinuation of nicorandil failed to ameliorate the lesion. However, the second discontinuation of the drug after the control of the Candida infection overlying the surface of the ulcer produced a favorable effect. This patient was diagnosed with nicorandil-induced tongue ulceration with Candida infection.

Для цитирования: Terai Haruhiko, Yamanishi Hirohisa, Shimahara Masashi. Nicorandil-induced tongue ulceration with or without fungal infection.. Odontology. 2011. DOI: 10.1007/s10266-011-0015-4.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.